Main Subjects = Chemical graph theory
Some new bounds on the modified first Zagreb index

Articles in Press, Accepted Manuscript, Available Online from 14 August 2021

10.22049/cco.2021.27159.1205

Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Akbar Ali


On the Zagreb indices of graphs with given Roman domination number

Articles in Press, Accepted Manuscript, Available Online from 21 November 2021

10.22049/cco.2021.27439.1263

Ayu Ameliatul Shahilah Ahmad Jamri; Roslan Hasni; Sharifah Kartini Said Husain


Unicyclic graphs with maximum Randić indices

Articles in Press, Accepted Manuscript, Available Online from 03 December 2021

10.22049/cco.2021.27230.1216

Roslan Hasni; Nor Hafizah Md Husin; Zhibin Du


Sombor index of some graph transformations

Articles in Press, Accepted Manuscript, Available Online from 04 January 2021

10.22049/cco.2021.27484.1272

Harishchandra S. Ramane; Ivan Gutman; Kavita Bhajantri; Deepa V. Kitturmath


Improved bounds for Kirchhoff index of graphs

Articles in Press, Accepted Manuscript, Available Online from 12 January 2022

10.22049/cco.2022.27492.1275

Ş. Burcu Bozkurt Altındağ; Marjan Matejić; Igor Milovanović; Emina Milovanović


New bounds on Sombor index

Articles in Press, Accepted Manuscript, Available Online from 10 February 2022

10.22049/cco.2022.27600.1296

Ivan Gutman; Necla Kircali Gürsoy; Arif Gürsoy; Alper Ülker


A lower bound for the second Zagreb index of trees with given Roman domination number

Articles in Press, Accepted Manuscript, Available Online from 15 April 2022

10.22049/cco.2022.27553.1288

Ayu Ameliatul Shahilah Ahmad Jamri; Fateme Movahedi; Roslan Hasni; Mohammad Hadi Akhbari


On Sombor coindex of graphs

Articles in Press, Accepted Manuscript, Available Online from 25 July 2022

10.22049/cco.2022.27751.1343

Chinglensana Phanjoubam; Sainkupar Marwein Mawiong; Ardeline M Buhphang


Inverse problem for the Forgotten and the hyper Zagreb indices of trees

Volume 7, Issue 2, December 2022, Pages 203-209

10.22049/cco.2021.27034.1182

Joseph Varghese Kureethara; Anjusha Asok; Ismail Naci Cangul


Entire Wiener index of graphs

Volume 7, Issue 2, December 2022, Pages 227-245

10.22049/cco.2021.27234.1217

Ismail Naci CANGUL; Anwar Saleh; Akram Alqesmah; Hanaa Alashwali


Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs

Volume 6, Issue 2, December 2021, Pages 259-271

10.22049/cco.2021.26987.1173

Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Serife Burcu Bozkurt Altındağ